# SDR YENA2022093000978

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A300*
- Aircraft serial: 10839
- Aircraft time: 581 hours, 97 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 636D0015509
- Part serial: 48260
- Condition: Failed
- Location: Engine-1
- Part time: 581 hours, 97 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) 'ENG 1 FIRE LOOP "A" FAULT; PERFORMED FIM TASK 26-12-00-810-803-A FOUND AGB CORE LOOP A SHORTED TO GROUND. REMOVED AND REPLACED AGB CORE LOOP A 4002WD1 IAW AMM 26-12-17-000-802. OPS CHECK GOOD AT THIS TIME.' (SUPPLEMENTAL INFORMATION ADDED TO ENGINE INFORMATION)
